# SDR DXTA200500729

- Difficulty date: May 18, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N825QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600655
- Aircraft time: 752 hours, 548 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AILERON TRIM APPEARS TO BE FREEZING UP IN FLIGHT AT FL 380 AT -28 C RAT.  THE ROLL TRIM ANNUNCIATOR ILLUMINATED, WAS UNABLE TO MOVE THE AILERON TRIM KNOB UNTIL THE RAT WAS +10 C.  THE RUDDER TRIM WAS MOVING FREELY AT -28 RAT BOTH OPERATE NORMALLY ON THE GROUND.  LUBED AILERON TRIM ACTUATOR WITH SILICON GREASE (DC-33) PER M/M.  INSPECTED TRIM WHEEL IN COCKPIT AND VISIBLE CABLES FOR BINDING OR SEIZED PULLIES.  CHECKED TRIM RODS FROM ACTUATOR TO TRIM TAB FOR BINDING AND CORRECT INSTALLATION.  NO DEFECTS NOTED.  AILERON TRIM TAB, OPS CHECKS GOOD AT THIS TIME I/A/W CE 560 M/M CH 27-11-00
